# SDR IXXA20180403013

- Difficulty date: March 7, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 60,327 hours, 20,135 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N3500
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FORE FLAP LOWER SURFACE HAS 2 SMALL AREAS OF CORROSION OTBD OF THE OTBD SUPPORT MECHANISM.   REPAIRED THE AREAS OF CORROSION ON THE RT WING OTBD FORE FLAP LOWER SURFACE IAW SRM 57-53-01, REPAIR 5, FIG 201.  AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE.
